# SDR SWAA043736

- Difficulty date: December 28, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,003 hours, 78,388 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 7816903
- Condition: Leaking
- Location: Mlg W/W
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH WITH LANDING GEARS DOWN, LOST HYD A-SYS.  REMOVED AND REPLACED HYD A-B SYS AUTO BRAKE VALVE PER MM.
